I’ve been taking several medications for a long time that have serious interactions. I need to get off them quickly, avoid withdrawals, and I don’t have a psychiatrist. I do have about 5 2 mg Xanax bars at my disposal. I’m taking 20 mg latuda (for about a month), evekeo 5mg (8 months), atenolol 100 mg, topamax 50mg (for about 2 weeks), propranolol, vistaril. I’m also currently going through lexapro withdrawals, which I had tapered off two weeks ago. Needless to say I really need a psychiatrist, but I also really need to get off some of these drugs and avoid withdrawals. Can Xanax allow me to stop these meds abruptly?
I forgot to mention, I’m taking a higher dosage of latuda than I normally would, and am experiencing hypomanic symptoms. I’m pretty sure these symptoms are coming from the lexapro withdrawals, since my meds are not treating them
I’m not sure about Xanax , but I remember when I was in the psych ward there was this girl that I knew that dropped her AP with doses of morphine. Talk to your pdoc, I don’t recommend you dropping your meds with Xanax, let alone dropping them at all.
I’m not coming off the ap, I just need the lexapro withdrawals to go away, I need to be able to sleep, and to get off the topamax, atenolol, and propranolol. My pdoc was being a little unreasonable, and I’m sick from all of these meds
Well benzos are what got me through geodon withdrawal. But that was the only med that ever really caused me withdrawal symptoms. If I were you I’d be more concerned with rebound symptoms, which is a massive spike in whatever symptoms the med was previously controlling that happens a while after you quit like within 3 days-2 weeks. This is how many end up in the hospital, or dead. Rebound symptoms are a b*** to deal with. Benzos aren’t going to help you there if you’re extremely depressed or psychotic.
DO NOT QUIT PROPRONALOL WITHOUT A DOCTOR’S GUIDANCE. IT CAN BE FATAL!
You shouldn’t quit any meds without your doctors, but propronalol withdrawal can cause irregular heartbeat which can literally kill you. Xanax won’t help you avoid withdrawal. It is one of the most addictive drugs on the market, with a horrible withdrawal of its own. Please follow your doctor’s advice and don’t try tinkering with meds on your own.